VALABREGA, PAOLO

VALABREGA, PAOLO  

Dipartimento di Scienze Matematiche  

001123  

Mostra records
Risultati 1 - 17 di 17 (tempo di esecuzione: 0.023 secondi).
Citazione Data di pubblicazione Autori File
A few splitting theorems for rank two vector bundles on P^4 / Valabrega, Paolo. - In: ATTI DELLA ACCADEMIA PELORITANA DEI PERICOLANTI, CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI. - ISSN 0365-0359. - LXXXIII:(2005). 1-gen-2005 VALABREGA, Paolo A Few Splitting Theorems.pdf
A Few Theorems on Completion of Excellent Rings / Valabrega, Paolo. - In: NAGOYA MATHEMATICAL JOURNAL. - ISSN 0027-7630. - (1976). 1-gen-1976 VALABREGA, Paolo -
Chern Classes and Cohomology for Rank 2 Reflexive Sheaves on P^3 / Valabrega, Paolo; Roggero, M.. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - (1991). 1-gen-1991 VALABREGA, Paolo + -
Form Rings and Regular Sequences / Valabrega, Paolo; Valla, G.. - In: JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY. - ISSN 0023-608X. - (1978). 1-gen-1978 VALABREGA, PAOLO + -
Formal Fibers and Opennes of Loci / Valabrega, Paolo. - In: JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY. - ISSN 0023-608X. - (1978). 1-gen-1978 VALABREGA, Paolo -
NON-VANISHING THEOREMS FOR NON-SPLIT RANK 2 Vector Bundles on P3:a Simple Approach, Atti / Valabrega, Paolo. - In: ATTI DELLA ACCADEMIA PELORITANA DEI PERICOLANTI, CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI. - ISSN 0365-0359. - LXXXVII:(2009). 1-gen-2009 VALABREGA, Paolo [DOI 10.1478:c1a0901002] Non-vanishing theorems for non-split rank 2 bundles on P^3 A simple approach.pdf
Non-vanishing theorems for rank two vector bundles on threefolds / Ballico, E.; Valabrega, Paolo; Valenzano, M.. - In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE. - ISSN 0049-4704. - STAMPA. - 43:(2011), pp. 11-30. 1-gen-2011 VALABREGA, Paolo + -
On Buchsbaum bundles on quadric hypersurfaces / Ballico, E.; Malaspina, Francesco; Valabrega, Paolo; Valenzano, M.. - In: CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. - ISSN 1895-1074. - 10:4(2012), pp. 1361-1379. [10.2478/s11533-012-0005-y] 1-gen-2012 MALASPINA, FRANCESCOVALABREGA, Paolo + -
On Curve Sections of Rank Two Reflexive Sheaves / Valabrega, Paolo; Nollet, S.; Roggero, M.. - In: COMMUNICATIONS IN ALGEBRA. - ISSN 0092-7872. - (2000). 1-gen-2000 VALABREGA, Paolo + -
On the Excellent Property for Power Series Rings over Polynomial Rings / Valabrega, Paolo. - In: JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY. - ISSN 0023-608X. - (1975). 1-gen-1975 VALABREGA, Paolo -
On the Intermediate Value Theorem over a non-Archimedean Field / Corgnier, L.; Massaza, C.; Valabrega, Paolo. - In: LE MATEMATICHE. - ISSN 0373-3505. - STAMPA. - LXVIII:II(2013), pp. 227-248. [10.4418/2013.68.2.17] 1-gen-2013 VALABREGA, Paolo + -
On the Second Section of a Rank Two Reflexive Sheaf on P^3 / Valabrega, Paolo; Roggero, M.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - (1996). 1-gen-1996 VALABREGA, Paolo + -
Regular local rings and excellent rings / Valabrega, Paolo. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 26:3(1973), pp. 440-445. 1-gen-1973 VALABREGA, Paolo -
Regular local rings and excellent rings II / Valabrega, Paolo. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 26:3(1973), pp. 446-450. 1-gen-1973 VALABREGA, Paolo -
Some Vanishing Properties of the Intermediate Cohomology of a Reflexive Sheaf on P^n / Valabrega, Paolo; Roggero, M.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - (1994). 1-gen-1994 VALABREGA, Paolo + -
Subcanonical Curves and Complete Intersections in Projective 3-Space / Valabrega, Paolo; Chiantini, L.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - (1984). 1-gen-1984 VALABREGA, Paolo + -
The Speciality Lemma, Rank 2 Bundles and Gherardelli-type Theorems for Surfaces in P^n / Valabrega, Paolo; Roggero, M.. - In: COMPOSITIO MATHEMATICA. - ISSN 0010-437X. - 139:(2003), pp. 101-111. 1-gen-2003 VALABREGA, Paolo + -